JournalsprimsVol. 21, No. 3pp. 657–675

Covariant Markov Dilations of Quantum Dynamical Semigroups

  • Alberto Frigerio

    Università di Roma Tor Vergata, Italy
Covariant Markov Dilations of Quantum Dynamical Semigroups cover
Download PDF

Abstract

We develop a general theory of unitary dilations of quantum dynamical semigroups, satisfying a Markov property; and we construct explicit examples by means of the noncommutative stochastic calculus of Hudson and Parthasarathy.

Cite this article

Alberto Frigerio, Covariant Markov Dilations of Quantum Dynamical Semigroups. Publ. Res. Inst. Math. Sci. 21 (1985), no. 3, pp. 657–675

DOI 10.2977/PRIMS/1195179060